# SDR 96ZZZX3297

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Defective
- Location: Center Fuel Tank
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

SEA - DURING DESCENT OF FLT 557, THE LT ENGINE SHUT DOWN.  THE LT FUEL TANK TRANSFERRED FUEL INTO THE CENTER TANK WITH THE CENTER TANK FUEL BOOST PUMPS OFF.  THE CENTER TANK FUEL BOOST PUMPS WERE TURNED ON AND FUEL TRANSFERRED BACK INTO THE LT TANK.  THE LT ENGINE WAS RESTARTED AND OPERATED NORMALLY.  REFERENCE:  OPERATOR CONTROL ASAA9680115.
